View Full Version : Anyone Tried "TRIM SPA"

11-22-2004, 04:01 PM
I was just wondering if anyone has tried the diet pill "Trim Spa?" I was thinking about buying them but I wanted to see if anyone else has tried it?

11-22-2004, 04:19 PM
Don't need it BABY !!!!! I would'nt have anything to do with anything connected to Anna Nicole Smith !!!!!

11-22-2004, 04:23 PM
I did, they didn't work at all. They just made me more hungry. The best I have found so far are called Stacker II.

11-22-2004, 04:23 PM
I haven't heard great things about it. A friend of mine took them and she didn't seem to be very convincing when I asked her if they worked. I will ask her again though and let ya know.

11-22-2004, 06:21 PM
I have taken and entire bottle and i agree they tend to make you more hungry than without. I cant beleive they took ephedra off the market that was the best stuff around. If anyone has any kind of diet pill that they feel works please contact me..

11-22-2004, 06:24 PM
I had a friend who took Trimspa and she said it did curb her appetite a little, but it also made her feel very nauseated all the time so she stopped taking it.

11-22-2004, 06:37 PM
I think with any pill you digest in small print it always says "with sensible diet and EXCERCISE." I wanted to try it but was discouraged by the price. Thank goodness.

11-22-2004, 07:06 PM
I believe that it was more than Trim Spa that caused Anna Nicole to lose weight. Probably Stem Fast if you know what I mean?

11-22-2004, 07:15 PM
Kinda intersting how the number of pounds she lost was a sexually suggestive number, they didn't plan that right?? LOL

11-22-2004, 07:22 PM
I totally agree with this: "I believe that it was more than Trim Spa that caused Anna Nicole to lose weight. Probably Stem Fast if you know what I mean?" I know exactly what you mean!!! I have to agree...I was very mad when they took ephedra off the market...but it was causing me problems...but I loved it anyway!!! I used to take Stacker II...but I haven't since they removed the ephedra. DO they still give you lots of energy?? I have been trying diet pills...I would take any I could...but they don't curb my appetite or give me energy since the ephedra is gone!! Any pills you all have taken that still give you that affect would be appreciated! Hugs:p

11-22-2004, 07:26 PM
I've tried Stacker without ephedra...not the same:(

11-22-2004, 07:28 PM
I didn't think!!!